# SDR VTZA97713

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6150 - IAD-EWR - DURING CRUISE, A/C MADE AN UNSCHEDULED LANDING DUE TO NR 2 SYMBOL GENERATOR FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 SYMBOL GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
